# SDR ASOA201101130

- Difficulty date: June 6, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 15,517 hours, 10,853 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MEGAPHONE IS WEAK.  REPLACED MEGAPHONE BATTERY.  OPS CHECKED GOOD IAW AMM 25-61-14.
